# SDR UPS98828211

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CORRODED ANGLE AT RT END OF FRAME STA 940 AT AFT UPPER CAP.  REMOVED AND REPLACED ANGLE FRAME STA 940 AT UPPER CAP.
